# SDR HNAA2011102700340

- Difficulty date: October 19, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N805EX
- Make and model: Dhav DHC8102
- Aircraft serial: 228
- Aircraft time: 51,114 hours, 57,290 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Dirty
- Location: Generator
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT AC BUSS CAUTION LIGHT ILLUMINATED ALONG WITH STALL WARNING AND RT TRU CAUTION LIGHT.  CHECKED NR 2 ENGINE BRUSH BLOCK AND CLEANED.  CHECKED WIRING IN NR 2 NACELLE AND CLEANED CONNECTOR ON AC GENERATOR.  CHECKED AC CONTACTOR BOX.  NO DEFECTS NOTED.  RAN ACFT FOR 20 MINUTES POWERED BY NR 2 AC GENERATOR.  NO CAUTION LIGHTS ILLUMINATED DURING RUN.
